# SDR QXEA2013022000528

- Difficulty date: February 20, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 10,385 hours, 11,359 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CANOE PANEL 527AB AFT INBD ATTACH BRACKET IS BROKEN.  REMOVED BRACKET IAW SRM 51-41-05-00-01, REV 12.  INSTALLED NUTPLATES ON NEW BRACKET IAW SRM 51-42-05-02-01, REV 12.  REINSTALLED BRACKET IAW SRM 51-41-05-00-01, REV 12.
